Walmart

Loading Inventory...
Tylenol Dual Action Acetaminophen + Ibuprofen Pain Reliever Tablets, 250mg Acetaminophen, 125mg Ibuprofen, Fever, Muscle PainTylenol Dual Action Acetaminophen + Ibuprofen Pain Reliever Tablets, 250mg Acetaminophen, 125mg Ibuprofen, Fever, Muscle PainTylenol Dual Action Acetaminophen + Ibuprofen Pain Reliever Tablets, 250mg Acetaminophen, 125mg Ibuprofen, Fever, Muscle PainTylenol Dual Action Acetaminophen + Ibuprofen Pain Reliever Tablets, 250mg Acetaminophen, 125mg Ibuprofen, Fever, Muscle PainTylenol Dual Action Acetaminophen + Ibuprofen Pain Reliever Tablets, 250mg Acetaminophen, 125mg Ibuprofen, Fever, Muscle PainTylenol Dual Action Acetaminophen + Ibuprofen Pain Reliever Tablets, 250mg Acetaminophen, 125mg Ibuprofen, Fever, Muscle PainTylenol Dual Action Acetaminophen + Ibuprofen Pain Reliever Tablets, 250mg Acetaminophen, 125mg Ibuprofen, Fever, Muscle Pain

Tylenol Dual Action Acetaminophen + Ibuprofen Pain Reliever Tablets, 250mg Acetaminophen, 125mg Ibuprofen, Fever, Muscle Pain in Coquitlam, BC

By Tylenol®

Current price: $8.77
Visit retailer's website
Tylenol Dual Action Acetaminophen + Ibuprofen Pain Reliever Tablets, 250mg Acetaminophen, 125mg Ibuprofen, Fever, Muscle Pain

Walmart

Tylenol Dual Action Acetaminophen + Ibuprofen Pain Reliever Tablets, 250mg Acetaminophen, 125mg Ibuprofen, Fever, Muscle Pain in Coquitlam, BC

By Tylenol®

Current price: $8.77
Loading Inventory...
Visit retailer's website
*Product information and pricing may vary - to confirm current pricing, availability, shipping, and return information please contact Walmart. In the event of a pricing discrepancy, the retailer's price will apply.
Tylenol Dual Action Acetaminophen + Ibuprofen Pain Reliever Tablets temporarily relieves pain and fever. Formulated with 250 milligrams of acetaminophen and 125 milligrams of ibuprofen in each tablet, it helps ease headaches, toothaches, joint and muscle pain. Each tablet combines acetaminophen and ibuprofen and works via a dual action mechanism. Acetaminophen blocks pain signals while Ibuprofen fights pain at its source. For fast and effective pain relief, take two tablets every 8 hours while pain persists. Do not take more than six tablets in 24 hours, unless directed by a doctor. Tylenol Dual Action Acetaminophen + Ibuprofen relieves minor aches and pain from inflammation associated with arthritis or physical overexertion, menstrual pain, and helps reduce fever. From Tylenol, the number 1 doctor recommended pain and fever reliever brand. This product comes in a 20 count pack of tablets that can be kept at home, in your bag, or at the office for quick relief whenever pain strikes. Suitable for adults aged 18 and older, these tablets should not be used with other drugs containing acetaminophen, acetylsalicylic acid, ibuprofen, or other NSAIDs. Tylenol Dual Action Acetaminophen + Ibuprofen provides up to 8 hours of pain relief and comes in a child resistant package. These tablets should be stored at 15 to 30°C and should not be used if seal under bottle cap is broken or missing.
Tylenol Dual Action Acetaminophen + Ibuprofen Pain Reliever Tablets temporarily relieves pain and fever. Formulated with 250 milligrams of acetaminophen and 125 milligrams of ibuprofen in each tablet, it helps ease headaches, toothaches, joint and muscle pain. Each tablet combines acetaminophen and ibuprofen and works via a dual action mechanism. Acetaminophen blocks pain signals while Ibuprofen fights pain at its source. For fast and effective pain relief, take two tablets every 8 hours while pain persists. Do not take more than six tablets in 24 hours, unless directed by a doctor. Tylenol Dual Action Acetaminophen + Ibuprofen relieves minor aches and pain from inflammation associated with arthritis or physical overexertion, menstrual pain, and helps reduce fever. From Tylenol, the number 1 doctor recommended pain and fever reliever brand. This product comes in a 20 count pack of tablets that can be kept at home, in your bag, or at the office for quick relief whenever pain strikes. Suitable for adults aged 18 and older, these tablets should not be used with other drugs containing acetaminophen, acetylsalicylic acid, ibuprofen, or other NSAIDs. Tylenol Dual Action Acetaminophen + Ibuprofen provides up to 8 hours of pain relief and comes in a child resistant package. These tablets should be stored at 15 to 30°C and should not be used if seal under bottle cap is broken or missing.

More About Walmart at Coquitlam Centre

Burger King in Walmart - NOW OPEN! Located just inside the exterior entrance to the store on the west side of the building. Seniors Hour Monday to Sunday from 7:00AM to 8:00AM Walmart is temporarily dedicating an hours in stores across the country exclusively for our seniors, the disabled, and those with vulnerable health conditions.

Find Walmart at Coquitlam Centre in Coquitlam, BC

Visit Walmart at Coquitlam Centre in Coquitlam, BC
Powered by Adeptmind